Testosterone gel side effects

Common Questions and Answers about Testosterone gel side effects

androgel

1139187 tn?1355706647 Hello, Androgel contains testosterone gel can be used for testosterone replacement but should be sued with caution because it has plenty of side effects. It may cause skin irritation, blisters on skin, problems with urination, nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice and swelling of ankles. Hence use it only under a medical supervision. I hope it helps. Take care and regards.
486867 tn?1307139011 Ask about Nolvadex it is stronger and might not have the same side effects. What was his testosterone level? Were you guys able to get pregnant ever? My level was 379 and I am worried. I saw an endocrinologist and am awaiting a more complete retest of my hormones. I actually got my wife pregnant last year but she miscarried. I don't mean to be nosy, but I might be in a similar situation soon.
650419 tn?1281359937 My question is should I opt for the pellets or the shots? Do they have the insomnia side effects that the gel has? Can I take the shot to get my level of testosterone where it needs to be and then have the pellets sown in in order to keep my testosterone level where it needs to be for 3 or 4 months at a time? Any help answering my questions will be much appreciated.
Avatar n tn The treatment that you have been prescribed is correct. If you are having any side effects then get the antibiotics changed and even oral antibiotics can be added. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Avatar n tn Getting on the Testosterone therapy has many cautions and seems a bit intimidating...both from a side effects standpoint, and from a long term, life long need perspective. Any experiences out there with this issue post-tx? Hey Jim, are you still around eyeballing this place from time to time? Copyman?? any others that have had direct experience with the low T???
Avatar n tn Hi there, Thank you for writing to us here, though I am sorry that you are struggling with side effects from the result of breast cancer medication. I am also a breast cancer survivor, however as I am triple negative, the hormonal drugs are not effective for me so unfortunately I cant speak from experience. However, that doesn't mean that I cant find out some interesting information for you in relation to libido and Arimidex.
1139187 tn?1355706647 AJ99, has your bone density gotten any better? What were your side effects from the pump? I tried it about 6 months ago, made it about 30 days on the stuff. It made me very irritable, cranky, and my boys ached from high holy hell every day. how long did you do your 2 to 3, then 3-4?
Avatar f tn I have low normal testosterone,on testosterone gel. plus a cyst on the left testical that causes pain when I sit or some position when I sleep. I also have a lower left abdominal pain that comes and goes, but I can feel like there is something wrong in my abdominal.
Avatar m tn The cause of low testosterone has to be found out and treated. The various causes include side effects of drugs, testicular dysfunction, and raised adrenal hormone cortisol. Problems such as chronic illness (mumps in childhood which damaged testis), aging (not in your case), starvation, head injury, surgeries in testicular area, cancers, infections, and alcoholism are also among the causes of low testosterone levels. Chronic use of steroids can cause a decrease in testosterone level.
Avatar m tn Hello, Gynecomastia(enlargement of male breasts) and priapism(frequent or prolonged erections) are common side effects of the androgel(testosterone gel).Pls stop using this drug and consult a urologist for the erection problems that you are having. It can be due to psychological or medical causes which need to be ruled out one by one. I hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts.Kind regards.
484508 tn?1290010544 So, supplementation with testosterone might help you. Side effects of testosterone therapy if done in excess can lead to neoplasm’s in the genital organs, gonads. Kindly consult an endocrinologist in this regard. Take care.
Avatar m tn As distressing as it may be, avoid using Accutane because the side effects are not worth it. Just always shower after exercise. The thinks I suggested are helpful at controlling oil and bacteria. Oh, another thing that is very drying on spots like this is toothpaste. Usually people use that on the face, but you could experiment on different areas and see if vinegar or toothpaste is more effective.
Avatar n tn The primary treatment for low testosterone is testosterone supplement. Testosterone replacement therapy may be in the form of skin gel, injections, long acting pellets, patches or oral inserts. Clomid is not the primary treatment mode for testosterone deficiency. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor.
1107839 tn?1328435691 I am also hoping that it ll improve over time but as years are passing and no improvement making my confidence levels down.May be its due to the side effects of potent drugs which i have used. Their effects are long lasting it seems.Any how my marriage is nearing I must submit my self to a doctor.But in India there are very less doctors who are specialized in mens health and also we feel lot of shy and silence when comes to sexual dysfunction.
Avatar f tn With men, the issue of concern is testosterone deficiency, while with women the concern is excess testosterone production. So no problem indicated there. Not sure why the doctor ran the FSH test for you at age 73. There is room to increase your thyroid med but in the absence of other symptoms I'd be hard pressed to say that an increase is what you need. By the way, what dosage of Armour are you taking daily?
Avatar m tn Ok, a bit youg but give DHEA a try, but please read up about it before you go on it as it can have some funny side effects with some people, this will boost you up all round your sexual levals, start low 25mg day and work it up to what you think is best for you, you can also back this up with Tribulus again it covers most of the same things, but DHEA is a hormon booster, they are both over the counter things to buy or you can get them from PP or amazon.
Avatar m tn There are lots of side effects infertility, growth of prostate cancer (if it is already there). You also need to take estrogen blockers make sure you talk to your endo about estrogen blockers and you need to get blood tests often.
1478560 tn?1314628853 Its my first time. Anyone had it before? What are the side effects? Do u think i can go to work after? Im getting the first shot tomorrow morning. Thx guys! JB (ps...
1281181 tn?1271688273 Some tests she may want to have include Testosterone, Free Testosterone, DHEA-S, and Estradiol. B12 deficiency can also imact hair. Also, for Ferritin, note that it needs to be 40+ regardless of ref range; you can have low Ferritin w/ normal Iron so make sure it's Ferritin they check. If she's on meds, the meds can cause hair loss; so can the change in TSH level and being at a suboptimal TSH.